Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cymbalta it is... West

Posted by francesrose on August 18, 2008, at 4:57:34

In reply to Re: Cymbalta it is..., posted by West on August 14, 2008, at 8:27:56

Hi West,

No need to apologize, I know starting a med is hard. Side effects suck. I ended up stopping the Cymbalta because it made me REALLY spaced out. I felt really good, but just wanted to sit on the couch and zone. Almost like being high on an illegal substance...

Anyway, I'm glad you are feeling better. :)

> Sorry for that grim message which was TOTALLY premature, it was very irresponsible to post that. I am a week in and doing MUCH better. The worst side effects of nausea and dizziness went after day 2, I just have some insomnia now which isn't really too bad. I hope i ididn't scare you off it, i am quite hopeful for cymbalta- i was in such bad shape before i took this.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:francesrose thread:844879
URL: http://www.dr-bob.org/babble/20080814/msgs/846963.html